Vertex algebras and the Landau-Ginzburg/Calabi-Yau correspondence.

Vassili Gorbounov, F. Malikov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)729-779
Number of pages50
JournalMoscow Mathematical Journal
Volume4
Issue number3
Publication statusPublished - Jul 2004

Cite this

Vertex algebras and the Landau-Ginzburg/Calabi-Yau correspondence. / Gorbounov, Vassili; Malikov, F.

In: Moscow Mathematical Journal, Vol. 4, No. 3, 07.2004, p. 729-779.

Research output: Contribution to journalArticle

@article{f912f038d00c46cb83cc799e98edd554,
title = "Vertex algebras and the Landau-Ginzburg/Calabi-Yau correspondence.",
author = "Vassili Gorbounov and F. Malikov",
year = "2004",
month = "7",
language = "English",
volume = "4",
pages = "729--779",
journal = "Moscow Mathematical Journal",
issn = "1609-3321",
publisher = "Independent University of Moscow",
number = "3",

}

TY - JOUR

T1 - Vertex algebras and the Landau-Ginzburg/Calabi-Yau correspondence.

AU - Gorbounov, Vassili

AU - Malikov, F.

PY - 2004/7

Y1 - 2004/7

M3 - Article

VL - 4

SP - 729

EP - 779

JO - Moscow Mathematical Journal

JF - Moscow Mathematical Journal

SN - 1609-3321

IS - 3

ER -